# SDR HALA2014061100081

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 45,516 hours, 8,175 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 31110689
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,921 hours, 768 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FIRST OFFICER`S AIRSPEED INDICATOR HAD A 35K DIFFERENCE.  F/O EQUAL SIDE 75, CAPTAIN`S SIDE 110 MACH.  REPLACED FIRST OFFICER'S AIRSPEED INDICATOR IAW AMM 34-13-02-004/404-003 OPS CHECKED OK. ACCOMPLISHED AIR DATA COMPUTING OPS CHECKS, FOUND OK IAW AMM 34-12-00-715.
